An approximate formula for the first-crossing-time density of a Wiener process perturbed by random jumps
作者: Maria Teresa Giraudo
作者单位: 1Department of Mathematics, University of Torino, Via C.Alberto 10, 10123 Torino, Italy
刊名: Statistics and Probability Letters, 2009, Vol.79 (13), pp.1559-1567
来源数据库: Elsevier Journal
DOI: 10.1016/j.spl.2009.03.019
英文摘要: Abstract(#br)An approximate solution to an integral equation for the first-crossing-time density of a Wiener process with constant amplitude jumps separated by exponential random times is shown to hold under suitable conditions and to explain some multimodal behaviors.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:0.531 (2012)

×